American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Leslie P. Jones. The signature of symplectic manifolds . Trans. Amer. Math. Soc. 240 (1978) 253-262. MR 0494163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Warren M. Krueger. Hopf invariants and Browder's work on the Kervaire invariant problem . Trans. Amer. Math. Soc. 228 (1977) 85-97. MR 0431171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ethan Akin. Stiefel-Whitney homology classes and bordism . Trans. Amer. Math. Soc. 205 (1975) 341-359. MR 0358829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Stong. Subbundles of the tangent bundle . Trans. Amer. Math. Soc. 200 (1974) 185-197. MR 0356102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Copeland Johnson. A Stong-Hattori spectral sequence . Trans. Amer. Math. Soc. 179 (1973) 211-225. MR 0368040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Browder. Cobordism invariants, the Kervaire invariant and fixed point free involutions . Trans. Amer. Math. Soc. 178 (1973) 193-225. MR 0324717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1